The last time I got my period was July 12. Later on in August i had sexual intercourse and the broke up. So with the 72hours u took Plan B and got my period on August 19 a week late. When September came a long, I had sexual intercourse and took plan B again within 72hours on September 7. However the following day, I got light pink reddish spotting. It has already been a week and I have not gotten my period, instead on the September 14 I started to get spotting, brownish reddish from the afternoon till evening night. Is it normal for me to spot twice or is this a sign of early pregnancy or is it the Hormones from Plan B messing me up? PS I've been taking aspirin because it says that it increases the chance of a miscarriage, if pregnant. Even though I'm not sure of pregnant.
It could be from either pregnancy or plan B.
Plan B is meant to be used in total emergencies, & can really mess your cycle up when taken once, never mind in 2 successive cycles. You could spot or bleed irregularly for some time. There are no safety studies done on the long term effects on the body, of frequent use of this huge dose of artificial hormone, so definitely not a good idea to rely on it for future regular use.
In terms of pregnancy, Plan B works by delaying your ovulation until the sperm leaves your body. If you're already ovulating then it can't do that. You'd need one of the other methods of emergency contraception; either the other emergency pill called Ulipristal Acetate, or to have an IUD fitted by a doctor, either of those within 5 days/120 hours of the unprotected sex.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2015 • 1 answer
Posted 2 Jun 2016 • 3 answers
Posted 15 Aug 2016 • 2 answers
I Took Plan B A Week Ago On The 11th And I've Recently Had Sexual Intercourse Which Was Unprotected?
Posted 17 Sep 2016 • 1 answer
Posted 7 Nov 2017 • 1 answer